# SDR AALA20040639

- Difficulty date: June 10, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 6B INOPERATIVE.  REPLACED LIGHT SOCKET FOR EMERGENCY LIGHT AT SEAT 6B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
